# SDR USAA050053

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C22601179
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 1 SLAT WITH .125 INCH CRACKS ON 6 RIVET HOLES, CENTER OF SLAT BY ACTUATOR MOUNT LOWER SKIN.  INSTALLED DOUBLER PER SRM 57-43-01 FIG 206.  (M)
